# SDR SWAA2022080839437

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8H4
- Aircraft serial: 42548
- Aircraft time: 6,029 hours, 2,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD GALLEY INBOARD EMERGENCY FLASHLIGHT NOT TESTING.  REPLACED BATTERY IN FLASHLIGHT; CHECKS GOOD. REF AMM 25-64-00.  FLASHLIGHT WILL NOT TEST IN FLASHLIGHT HOLDER. OK TO CONTINUE ON MEL 25-64-02 AUTH# 80532.  REMOVED AND RESEATED FWD INB FLASHLIGHT IN HOLDER. FWD INB FLASHLIGHT TESTS NORMAL REF AMM 25-64-00.
